MathSciNet Relay Station
MathSciNet bibliographic data
MR1862115 05A16 (06A07 94A17)
Kahn, Jeff Entropy, independent sets and antichains: a new approach to Dedekind's problem. Proc. Amer. Math. Soc. 130 (2002), no. 2, 371–378.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement